# SDR IPXA12674788

- Difficulty date: August 1, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 44,181 hours, 14,499 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 141T293815
- Condition: Cracked
- Location: Nlw Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:9C, FUSELAGE RT STA 287, BL 25 NLG WW AFT BULKHEAD VERTICAL CHORD CRACK FOUND AT WL 173 APPROX .5" IN LENGTH.  REPAIRED IAW SRM 51-70-12-0G, FIG 1, REV 52 JUST BTW WL 164 & WL 182, ORIG MATL: AND10140-4005-7075T6511, CRACK LENGTH: 0.75", FINAL CUTOUT SIZE: 1.1"X2.1",CLASSIFIED AS A MAJOR REPAIR, REPAIR SIZE: 17.75"X3", SUPPLEMENTAL DAMAGE TOLERANCE INSP ARE REQUIRED FOR THE REPAIRED CHORD IAW EO B767-5310-20118-F, APPX 'C'.
